# SDR AALA20021147

- Difficulty date: August 12, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 3 MLG TIRE RECAP DEPARTED ON TAKEOFF LAX, FOUND ON RUNWAY.  CREW ELECTED TO LAND IN HNL VERSUS LIH.  FOUND TIRE STILL INFLATED YET RECAP DAMAGED NR 7 BRAKE LINE.  REPLACED NR 3 AND NR 4 MLG TIRES AND DEACTIVATED NR 7 BRAKE PER MEL.  (M)
